How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have a head cold and took two tablets of Advil pm and

Customer Question

I have a head cold and took two tablets of Advil pm and NyQuil an hour apart. Should I worry about the extra sedative - I didn't realize I was taking Advil pm.
Submitted: 3 months ago.
Category: Health
Expert:  Dr. Saha replied 3 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
I am sorry for your symptoms.
There can be increased drowsiness, sedation.
But those symptoms are more prominent in elderly or debilitated persons.
In your age, those would not cause much problem.
Still, please try to be careful.
Please do not take alcohol now if you take it.
Avoid driving or using any hazardous machinery.
I hope this information helps.
If there’s anything else I can do, please let me know.
Please rate my answer excellent if you are satisfied with it.
Regards.

Customer: replied 3 months ago.
Thanks for the response.
Expert:  Dr. Saha replied 3 months ago.

You are always welcome.
If you are satisfied, please leave an excellent rating.
Best wishes.